# SDR CALA2022010700047

- Difficulty date: January 6, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 77,669 hours, 30,122 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Shear Tie
- Part number: D5323051320002
- Condition: Corroded
- Location: Frm33 S40-41r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FR33 STR40R-41R HAS CORRDED CLEAT.  REMOVED AND REPLACED CLEAT IN FWD CARGO FR33 STR40R-STR41R IAW 5 1-72-11.
